# SDR OZCA202403052187

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N187JF
- Make and model: Saab 340B
- Aircraft serial: 187
- Aircraft time: 53,386 hours, 61,477 cycles
- Engine: Ge CT79B
- Engine time: 36,283 hours, 46,328 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: H177
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING APPROACH TO KMIA NOTICED HYDRAULIC PRESSURE DECREASED. CWP HYD LIGHT ILLUMINATED. EXPERIENCED TOTAL HYDRAULIC LOSS. COMPLIED WITH QRH. MANUALLY LOWERED GEAR AND FLAPS, SUCCESSFULLY LANDED AND STOPPED ON TAXIWAY. MAINTENANCE REMOVED AND REPLACED ELECTRIC DRIVEN HYDRAULIC PUMP AND RETURNED AIRCRAFT TO SERVICE.
